The Exponential Law of Maps. II.
Mathematische Zeitschrift, Tome 121 (1971), pp. 311-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171570,
author = {Peter I. Booth},
title = {The {Exponential} {Law} of {Maps.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {311--319},
year = {1971},
volume = {121},
zbl = {0207.22202},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171570/}
}
Peter I. Booth. The Exponential Law of Maps. II.. Mathematische Zeitschrift, Tome 121 (1971), pp. 311-319. http://geodesic.mathdoc.fr/item/MZ_1971__121_171570/